Found 13 results
Filters: Author is Joseph K. Scott  [Clear All Filters]
Harwood SM, Scott JK, Barton PI.  2016.  Bounds on reachable sets using ordinary differential equations with linear programs embedded. IMA Journal of Mathematical Control and Information. 33(2):519-541.
Stuber MD, Scott JK, Barton PI.  2015.  Convex and Concave Relaxations of Implicit Functions. Optimization Methods and Software. 30(3):424-460.
Scott JK, Barton PI.  2015.  Reachability Analysis and Deterministic Global Optimization of DAE Models. Surveys in Differential-Algebraic Equations III. :61-116.
Wechsung A, Scott JK, Watson HAJ, Barton PI.  2015.  Reverse propagation of McCormick relaxations. Journal of Global Optimization. 63(1):1-36.
Scott JK, Stuber MD, Barton PI.  2011.  Generalized McCormick relaxations. Journal of Global Optimization. 51:569-606.
Scott JK, Barton PI.  2010.  Tight, efficient bounds on the solutions of chemical kinetics models. Computers & Chemical Engineering. 34:717-731.